Research Repository

Calculation of Multivariate Normal Probabilities by Simulation, with Applications to Maximum Simulated Likelihood Estimation

Cappellari, Lorenzo and Jenkins, Stephen P (2006) 'Calculation of Multivariate Normal Probabilities by Simulation, with Applications to Maximum Simulated Likelihood Estimation.' The Stata Journal: Promoting communications on statistics and Stata, 6 (2). 156 - 189. ISSN 1536-867X

Full text not available from this repository.
Item Type: Article
Subjects: H Social Sciences > H Social Sciences (General)
Divisions: Faculty of Social Sciences > Institute for Social and Economic Research
Depositing User: Jim Jamieson
Date Deposited: 27 Sep 2013 20:07
Last Modified: 22 Dec 2018 03:15
URI: http://repository.essex.ac.uk/id/eprint/7830

Actions (login required)

View Item View Item